It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dizziness / Vertigo Message Board

Prednisone


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 06-28-2017, 01:36 PM   #1
Wendy792
Junior Member
(female)
 
Join Date: Jan 2017
Posts: 21
Wendy792 HB User
Question Prednisone

So many people suffering from "vertigo", "dizziness" or feeling "off". Mine is more like a "floating" feeling. And it seems like so many conditions cause this and are accompanied by so many different symptoms. It's hard to pin down and get an answer or diagnosis. So we are all on our own personal journey to find our answers.

My question is this for the group... how many people have had relief from their "vertigo" when taking Prednisone? This is the only thing that makes ALL my symptoms go away. It was 10 mg Prednisone, 4 tabs for 4 days and then 3 tabs for 3 days, 2 tabs for 2 and then 1 tab for 2. As soon as I wean myself off, the symptoms come right back. I have tested this 3 times in the last 2 months. It's the only medication that works, but I cannot stay on it due to the other side effect it creates.

Prednisone reduces inflammation. So I'm trying to find out exactly WHAT is inflamed and why and then fix it so I don't NEED Presnisone.

And for those who DO get relief while taking Prednisone, what are your other symptoms, if any, that accompany your vertigo? Any information on what you have or don't have?

I'm still trying to figure out what is going on in this head of mine... the doctors are not sure either.

 
Reply With Quote
Sponsors Lightbulb
   
Old 06-29-2017, 03:33 PM   #2
Kasey443
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 708
Kasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB User
Re: Prednisone

Wendy, I too was prescribed prednisone at one time, and my symptoms went away, of course until I was done taking it.
Please read my original post in here on what almost all doctors miss as the cause. It is very treatable.
What is inflamed is the deep muscles in the upper back and shoulder blades.
I go to counter strain physical therapy to get the knots out of these, and this relieves the symptoms. Good luck to you

 
Reply With Quote
Old 07-11-2017, 06:21 AM   #3
Wendy792
Junior Member
(female)
 
Join Date: Jan 2017
Posts: 21
Wendy792 HB User
Re: Prednisone

Kasey443,

Interesting. I do have neck problems. I will have too look into this further. Thanks!

Update... I was just diagnosed with Hashimoto's Disease which is an autoimmune thyroid problem. Doctors do not think my ear/vertigo issues are related to the Hashimotos, but it is common to have a secondary autoimmune disorder when you have one. So I am waiting for another round of bloodwork to come back to see if I have possibly another autoimmune problem causing my ear issues.

 
Reply With Quote
Old 07-11-2017, 07:58 AM   #4
Kasey443
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 708
Kasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB User
Re: Prednisone

Wendy, the source of my problem was overlooked so much that I was first diagnosed with a virus, then doc decided it may be middle ear problem, then after months of not getting better, I figured it out on my own when I accidently brought my symptoms back on by rubbing tight areas in my shoulders blades right between the shoulder and neck. Any pressure brought them on.

I then called my doctor and asked to be referred to physical therapy. To this day I will still have a doctor argue with me saying they don't think it is the cause, but with over 10 years of dealing with this coming on occasionally, I know what the cause, and the cure is, since PT is what makes the symptoms go away.

I still can't figure out how doctors still don't think of this as the source, too many people suffer for way too long.

Since you have neck problems, I would ask to see a neurologist, as the neuro is the one who originally sent me to PT.

I hope you get the help you need. Good luck to you

 
Reply With Quote
Old 07-11-2017, 11:11 AM   #5
Wendy792
Junior Member
(female)
 
Join Date: Jan 2017
Posts: 21
Wendy792 HB User
Smile Re: Prednisone

Kasey,

I certainly will bring this up to my neurologist in a few weeks! I haven't seen him yet, so this will be my first appointment. I also scheduled a massage... shoot, can't hurt while I wait for answers, right? Haha! I'm also going to bring this up to my physical therapist this week... I'm already seeing one to help me live with being dizzy... lovely, huh? Maybe she can give me some insight on neck/back problems causing this vertigo and ear problem.

The doctors today just treat symptoms. It's sad. They have text book to follow. If you meet this criteria, you do that... if you don't, then they send you home with pills. It's like they are afraid to figure things out and really help fix people. I hate it.

Which is why I love venues like this... we help each other.

I will let you know what my PT says this week.

 
Reply With Quote
Old 07-17-2017, 09:58 AM   #6
Kasey443
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 708
Kasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB UserKasey443 HB User
Re: Prednisone

Wendy, I am glad you are talking to a neuro and PT about this. There were only a few over all these years who recognized the source, most others will stand there and say I don't think your neck is what is causing the problem, ( this is without even checking me ) then they try to put me on an anti-depressant, omg really?? Even though I have a history of years of this problem and have been treated for it? Try lookin in your records?? I just sit and listen and say nothing, and I call my doc and get myself referred to PT, I even tell them what works at PT, the type I need.
After all these years I am still seeing too many people suffering and doctors missing this!
Good luck to you! Also, have your trigger points checked!

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!